# SDR HALA20240814225

- Difficulty date: August 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 44,831 hours, 7,247 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 45,097 hours, 7,147 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Condition: Not Reported
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - PER TSI #003211 NEED TO REPLACE FUEL LP SWITCH(4075KS). REMOVED AND REPLACED FUEL LP SWITCH 4075KS PER AMM 73-33-11. OPS CHECK LEAK CHECK GOOD. OK FOR SVC.
